# SDR COMA0760432

- Difficulty date: June 11, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 20,664 hours, 17,659 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7179015
- Part serial: 13
- Condition: Faulty
- Location: Cockpit
- Part time: 20,652 hours, 17,651 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT 4000FT AND 210KTS RECEIVED GEAR HORN, TERRAIN WARNING AND GEAR DOWN AMBER.  CLEARED AFTER 45 SECONDS. GEAR IND TURNED WHITE AFTER 10 SECONDS.  2ND INCIDENT, FIRST HAD NO TERRAIN WARNING.  PERFORMED OPERATIONAL TEST.  REPLACED LANDING GEAR CONTROL ASSEMBLY.  NO FURTHER DEFECTS.
